# SDR SWIA202161261

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR25R CORRODED, FS280.00 Â€“ FS295.00. (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED STRG 25R AT FS 280.00-FS333.00 IAW SRM 51-42-21-001-001-A01 AND DRAWING SH670-31630 REV K. / COMPLIED WITH SKYWEST TASK 51-900-1002-SKY AND FORM M-337.  NO LEAKS NOTED.
